monthly crap

This topic contains 0 replies, has 1 voice, and was last updated by  Chad Moechnig 1 year, 8 months ago.

  • Author
    Posts
  • #10586

    Chad Moechnig
    Keymaster

    meltdawn
    Post subject: monthly crap PostPosted: Mon Apr 03, 2006 8:45 am

    Joined: Wed Mar 29, 2006 12:18 pm
    Posts: 33
    i’m over 30, and recently started experiencing greater onsloughts of “pms” including waking up feeling like i want to cave someone’s head in (ok, so that’s sort of normal 😉 ) and a pants-size increase literally overnight. i’m training harder than i have in a long time, so this feels like a set back, even though i know it’s just part of being female.

    i’ve got a great doctor/nutritionist with whom i am working, but i’d really like to know if any of you have been/are going through this and how you mentally cope.

    i can’t decide if i want to eat a pizza or put my fist through the wall.

    Top

    mmasnakepit
    Post subject: Curious as wellPostPosted: Mon Apr 03, 2006 12:01 pm

    Joined: Fri Feb 24, 2006 1:01 pm
    Posts: 21
    Location: Oregon
    Im wondering how women cope with PMS, etc as well.

    The first day of my period I am always bed ridden due to pain. It does not affect my mood to much but I generally feel extra tired. I am scheduled for my first fight very close to my normal menstraul cycle and I am just sure the first day is gonna land on the day of the fight. Thats my luck…

    So how do you deal with it?

    Thanks

    Top

    FistToFace
    Post subject: PostPosted: Tue Apr 04, 2006 1:46 am
    Pro Fighter

    Joined: Tue Nov 29, 2005 5:48 pm
    Posts: 27
    Location: Detroit, Michigan, USA
    My first fight I started my cycle that morning. I was drained and tired and had no power in my stricks or controlling my oppt. Needless to say, I mentally broke down and I lost.

    Top

    Queenpearl
    Post subject: PostPosted: Tue Apr 04, 2006 2:11 pm

    Joined: Tue Apr 04, 2006 1:47 pm
    Posts: 20
    I’m on the Pill…solves all problems, cuz then you can plan 😉
    And I feel it reduces how much PMS I get – I just get at bit sensitive a few days before, like, I’ll feel like crying everytime someone pokes me!
    (ok, it’s not that extreme, but I can feel it’s less fun getting my ass kicked at training).

    Top

    meltdawn
    Post subject: PostPosted: Wed Apr 05, 2006 5:08 am

    Joined: Wed Mar 29, 2006 12:18 pm
    Posts: 33
    i was on the depo 3-month shot for years. i stopped right before i hit 30 because i knew it would be good to let my body regulate itself naturally. well i tried it again a few years ago, and i gained 15 POUNDS in THREE MONTHS. i am 5′ tall, so that is a lot of weight to me. no matter what i did, nothing could get it off. now it seems like things are getting worse, but i’m too scared to try bc again, and i don’t like putting extra hormones in my body.

    i’ll be trying out some new herbal supplements soon, and i will let all of you know what works. my doc’s helped me in every other area but this one. hopefully he’s got another magic pill for the stupid ovaries.

    Top

    Rikki
    Post subject: PostPosted: Wed Apr 05, 2006 8:07 am
    Instructor

    Joined: Mon Aug 09, 2004 6:56 am
    Posts: 915
    Location: Lexington, KY
    I was on the depo shot and loved it. Didn’t gain any weight, didn’t have periods (after about 3 months on it), it was great!

    Then one day I came in for my shot and they told me that it had to be my last one. New research has found that prolonged use of the depo shot causes bone deterioration. They will only let you be on it for two years now, unless there is no other option. I was sooooooo upset!

    I’ve been having problems ever since I had to switch to another bc method. I never had cramps before…now I do. I never had headaches before…now I do. I never got fat and bloated before…now I do. 😕

    As far as working out goes; I just try to work through it. If that’s not possible I sit on the sidelines and help coach the guys. They normally appreciate having a second eye to see what they are doing wrong.

    Top

    Rox21
    Post subject: PostPosted: Wed Apr 05, 2006 5:47 pm
    Pro Fighter

    Joined: Mon Apr 05, 2004 6:49 pm
    Posts: 1334
    Location: Kanagawa/Japan
    Just work out so much and diet yourself so hard that you lose your period.

    (no, don’t do this T_T but I did)

    I used to just get super emotional and want to cry if I wasn’t training as hard as I wanted to…. now I have to worry about how not having a period is going to effect me in the long run. i.e. I’m drinking lots of calcium, but still. It’s been two years…

    Top

    meltdawn
    Post subject: PostPosted: Thu Apr 06, 2006 5:11 am

    Joined: Wed Mar 29, 2006 12:18 pm
    Posts: 33
    that happens to lots of athletes. hopefully you are young enough that when (if) you slow your training down, things will go back to normal. i remember when i happened to me. also make sure you’ve got the other minerals you need if you’re dieting that hard. you screw up one system, you could screw up others.

    Top

    meltdawn
    Post subject: PostPosted: Thu Apr 06, 2006 5:16 am

    Joined: Wed Mar 29, 2006 12:18 pm
    Posts: 33
    Rikki, only 2 years?!?!? gees, i was on it for way more than that!!! i should look into some bone density tests.

    Top

    mmasnakepit
    Post subject: Not having a periodPostPosted: Thu Apr 06, 2006 9:06 am

    Joined: Fri Feb 24, 2006 1:01 pm
    Posts: 21
    Location: Oregon
    Despite how much I would love to not have my period again… I know it is very dangerous. I did not have a period for a year because of something called PCOS. It is extremely unsafe to go more than three months without having your period, so if you are not having it you should go into the doctor and have them induce it. I had to have that done. You just have to take these pills of progesterone and then be horribly emotional for a week or two.

    I have thought about going and getting the pill so I can control my period better but, I have had my tubes tied (two kids is enough for me) so Id have to lie about it to get the pills and I don’t want to do that so I guess im just gonna have to be prepared to deal with my period and hope it doesnt effect me to negativly if it comes.

    Top

    Lady Luck
    Post subject: PostPosted: Thu Apr 06, 2006 9:51 pm

    Joined: Sun Mar 12, 2006 8:09 pm
    Posts: 8
    You don’t have to lie. They will give the pill even if its not for birth control but to ease extreme periods. You just have to convince your doctor that you need it. Plus – there is now that new pill seasonale which goes for a similar amount of time between periods as depo but without depo’s side effects (ie weight gain and bitchiness) the only problem with it is that its expensive and many insurances won’t cover it.

    Top

    mmasnakepit
    Post subject: PostPosted: Fri Apr 07, 2006 9:51 am

    Joined: Fri Feb 24, 2006 1:01 pm
    Posts: 21
    Location: Oregon
    I will try that. I just switched doctors.

    My old doctor told me he would not prescribe it to me because I had my tubes tied. I was trying to get it because my periods last so long and get so painful. He would only give me the extra strength Ibuprophen… He was also mad at me for having my tubes tied though because he told me not to so then I found a doctor that would.

    Im switching doctors, I have just been putting it off, so I guess I should get in there and see if I can convince them.

    Top

    ktnzgtklws
    Post subject: PostPosted: Fri Apr 07, 2006 5:31 pm

    Joined: Sun Feb 05, 2006 8:48 pm
    Posts: 47
    Location: Tucson, AZ
    Wow, this is the whole reason I don’t use BC anymore! BUt I have always been one of those freaks who has little to no cramps, seldom gets PMS-Y (and when I do, I cry, not get bitchy), and has an obnoxiously light period (like, 3 or 4 days, two of which I have to use the light tampons).
    Man, when I was on Depo, I lost weight. But it also made me horribly depressed. I liked not having a period, and it had the fewest side effects from others I’ve tried since then, but man. I’ll never touch it again!!!
    Now I dont have to worry about weight gain (once I stopped, I lost 10 pounds easy as you please), no more acne issues, etc. They just never treated me right. But MAN was it a pain to convince my GP to give me an IUD (Never had kids, not really enthused on the idea of having one.)

    Top

    Cove
    Post subject: PostPosted: Sat Apr 08, 2006 8:37 am

    Joined: Sun Apr 02, 2006 9:22 am
    Posts: 2
    Location: Portland, ME
    Hey Rox21,
    I’m wondering what your doc said about the amenoria. I haven’t been on the rag for over 9 months now (and loving it!) but I’ve been wondering about the possible consequences later in life. I’ve never been regular but this is the longest I’ve gone by far. I don’t diet and my body fat’s right about 16% so I know it’s not that gymnast low that you usually see trigger it. I eat super healthy so I know I’m getting enough nutrients but I feel my body going through hormonal changes (depression, mood swings, etc) so I’m wondering about early menopause or some other condition. Thoughts? And thanks!
    Cove

    Top

Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.

© 2014 Fighter Girls.  All Rights Reserved.

Fighter girls®

Fightergirls.com®

Forgot your details?